# SDR USAA2010012590178

- Difficulty date: November 19, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON STIFFENER ANGLE AT BS 1016 BETWEEN S26L TO S25R AFT PRESSURE BULKHEAD.  REPAIRED STIFFENER ANGLE AT BS 1016 BETWEEN S26L TO S25R AFT PRESSURE BULKHEAD IAW EA 32767.
